# SDR ASAA2019111561342

- Difficulty date: November 6, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 27,785 hours, 8,854 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ECONOMIC FAULT 75-10361 (HPTACC POSITION SIGNAL OUT OF RANGE) ON #1 ENGINE. GROUNDED - YES. ON DEFERRAL.
